# SDR VTZA96302

- Difficulty date: August 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N307UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41021
- Engine: Garrtt TPE33114
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 31034905
- Condition: Auto Shut Down
- Location: Left
- Stage of operation: CR
- Nature of condition: J, Y
- Precautionary procedure: A

## Discrepancy

CHS/IAD - FLT 6520 - DURING CRUISE AT 1900 HRS ON 8-12-96, MADE AN UNSCHEDULED LANDING AT RDU DUE TO THE LT ENGINE AUTO SHUT DOWN IN FLIGHT.  AIRCRAFT LANDED AND WENT TO GATE, NO FURTHER INCIDENTS.  MAINTENANCE SUMPED TANKS, C/W ENGINE RUNS, AND C/W M.A.F., COULD NOT DUPLICATE, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
